Sur les fonctions arithmétiques liées aux diviseurs consécutifs

P. Erdős, G. Tenenbaum

Research output: Contribution to journalArticle

11 Citations (Scopus)
Original languageFrench
Pages (from-to)285-311
Number of pages27
JournalJournal of Number Theory
Volume31
Issue number3
DOIs
Publication statusPublished - 1989

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

Sur les fonctions arithmétiques liées aux diviseurs consécutifs. / Erdős, P.; Tenenbaum, G.

In: Journal of Number Theory, Vol. 31, No. 3, 1989, p. 285-311.

Research output: Contribution to journalArticle

@article{08a669089c5443bc83c9ef5238da8fc0,
title = "Sur les fonctions arithm{\'e}tiques li{\'e}es aux diviseurs cons{\'e}cutifs",
author = "P. Erdős and G. Tenenbaum",
year = "1989",
doi = "10.1016/0022-314X(89)90075-9",
language = "French",
volume = "31",
pages = "285--311",
journal = "Journal of Number Theory",
issn = "0022-314X",
publisher = "Academic Press Inc.",
number = "3",

}

TY - JOUR

T1 - Sur les fonctions arithmétiques liées aux diviseurs consécutifs

AU - Erdős, P.

AU - Tenenbaum, G.

PY - 1989

Y1 - 1989

UR - http://www.scopus.com/inward/record.url?scp=0002619726&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0002619726&partnerID=8YFLogxK

U2 - 10.1016/0022-314X(89)90075-9

DO - 10.1016/0022-314X(89)90075-9

M3 - Article

VL - 31

SP - 285

EP - 311

JO - Journal of Number Theory

JF - Journal of Number Theory

SN - 0022-314X

IS - 3

ER -